# SDR COMA0260741

- Difficulty date: December 23, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 21,023 hours, 20,265 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Binding
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5344 GEAR DISAGREE WARNING, NLG DID NOT RETRACT.  FOUND NLG DOORS BINDING.  TRIMMED EXCESS MATERIAL FROM NLG DOORS.
